# SDR C1HA200386008

- Difficulty date: September 9, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SEAT TRACK FASTENERS AT BS 420-480 RBL 50.
